# SDR ESMR2019050101

- Difficulty date: April 30, 2019
- Submitted: May 1, 2019
- Operation: General aviation
- Aircraft: N194TR
- Make and model: Beech B200
- Aircraft serial: BB1146
- Aircraft time: 16,800 hours
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 5052432627
- Condition: Broken
- Location: Cockpit
- Part time: 16,800 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

UPON SETTING THE PARKING BRAKE THE PILOT DEPRESSED THE BRAKE PEDALS AND THE LEFT RUDDER PEDAL BROKE AND FELL OFF THE PIVOT POINT. UPON REMOVAL AND INSPECTION OF THE RUDDER PEDALS, THERE WAS SIGNIFICANT ELONGATION OF THE PIVOT HOLE FOR THE THROUGH BOLT ON BOTH SIDES OF THE PEDAL AND THE METAL HAD BROKEN THROUGH ALLOWING THE PEDAL TO FALL OFF. THE PILOT'S RIGHT RUDDER PEDAL ALSO HAD SEVERE ELONGATION IN THE SAME AREA.
